# SDR DALA2021021000773

- Difficulty date: February 8, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 55,152 hours, 25,439 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 TWO SPOTS OF CORROSION FOUND ON TOP SKIN PANEL 2, LWR SURFACE TE OVERHANG AT RIBS 9-12 - LHS WING. CORRECTIVE ACTION: COMPLIED WITH 589793-14. CONT ON MON INSP. (1726109)
